Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Fast parallel solution of boundary integral equations and related problems

Title data

Bebendorf, Mario ; Kriemann, R.:
Fast parallel solution of boundary integral equations and related problems.
In: Computing and Visualization in Science. Vol. 8 (2005) Issue 3-4 . - pp. 121-135.
ISSN 1433-0369
DOI: https://doi.org/10.1007/s00791-005-0001-x

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Scientific Computing
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Scientific Computing > Chair Scientific Computing - Univ.-Prof. Dr. Mario Bebendorf
Faculties
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 13 Mar 2015 10:25
Last Modified: 18 Feb 2021 12:14
URI: https://eref.uni-bayreuth.de/id/eprint/8186